Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Essentially Hermitian operators on $ l\sb{1}$ are compact perturbations of Hermitians


Authors: David Legg and Joseph Ward
Journal: Proc. Amer. Math. Soc. 67 (1977), 224-226
MSC: Primary 47A55; Secondary 47B99
DOI: https://doi.org/10.1090/S0002-9939-1977-0458210-0
MathSciNet review: 0458210
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we present a solution to one case of a problem of F. F. Bonsall; namely, that every essentially Hermitian operator on $ {l_1}$ is a compact perturbation of a Hermitian operator.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A55, 47B99

Retrieve articles in all journals with MSC: 47A55, 47B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0458210-0
Keywords: Numerical range, Hermitian operator on a Banach space, generalized Banach limit
Article copyright: © Copyright 1977 American Mathematical Society